# SDR 07FDEA02626

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B05
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 68 TO 65 STRINGER 56 RIGHT CORRODED.  REMOVED CORRODED STRINGER IAW A310 SRM 51-40-21.  INSTALLED NEW STRINGER IAW A310 SRM 53-10-14   PG 203.
